MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035452060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Analysis of the device revealed that the main coil was broken/ fractured from the delivery and the main coil was not returned.Information available indicated that the device was confirmed to be in good condition prior to use.Based on the information available and analysis of the device, it is probable that the device was damaged during the clinical procedure causing resistance and it is probable that the main coil was broken/ fractured from the delivery wire as a result.Therefore, an assignable cause of operational context has been assigned to this event.
 
Event or Problem Description
The analysis of the returned coil revealed that the delivery wire at the detachment zone was found to be broken.There was no clinical consequences to the patient reported.

Brand Name
TARGET HELICAL NANO 2 MM X 6 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5727974
Report Number3008881809-2016-00037
Device Sequence Number23564
Product Code HCG
UDI-Device Identifier07613252600381
UDI-Public(01)07613252600381(17)180731(10)18499021
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2018
Device Catalogue NumberM0035452060
Device Lot Number18499021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2016
Initial Report FDA Received Date06/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1